MathSciNet Relay Station
MathSciNet bibliographic data
MR665314 (84a:12030) 12E15 (10C01 14F15 14M20 18F25)
Suslin, A. A. Quaternion homomorphism for the field of functions on a conic. (Russian) Dokl. Akad. Nauk SSSR 265 (1982), no. 2, 292–296.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement